Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

After vaginal thrush treatment, burn remains. What should I do ?

hello, I was diagnosed with vaginal thrush three days ago and prescribed fluconazole oral tablet and clotrimazole cream. I tested negative for UTI. Since then the discharge and itching has gone but the sting/burn remains. What should I do?
Asked On : Tue, 6 Sep 2011
Answers:  2 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello galle.continue local application for ten more days.
Answered: Tue, 6 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.This is common with this complain and there is no need to worry.Continue the local cream as per advised.Please maintain good local hygiene and good health in general.Take good healthy diet and keep your self active.In case of recurrence please discuss with your doctor about option of treating your partner also.
wishing you good health.
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor